# SDR QXEA2025072400280

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N659QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 5,342 hours, 4,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330131
- Condition: Faulted
- Location: Zone 200
- Part time: 5,531 hours, 4,327 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 9995. REAR MOST OVERHEAD CABIN EMERGENCY LIGHT NOT FUNCTIONING. REMOVED FROM SERVICE.REMOVED AND REPLACED THE #4 EMERGENCY LIGHT POWER UNIT. REF E175 AMM 33-50-01-000-801-A AND 33-50-01-400-801-A. OPS CHECK GOOD. NOTE; ALSO REPLACED THE AFT CABIN EMERGENCY LIGHT ASSY REF E175 AMM 33-50-13-000-802-A , 33-50-13-400-802-A. NO HELP. RETURNED TO SERVICE.
